U.S. doctors online nowAsk doctors free
Detroit, MI
A 45-year-old female asked:

I have taken fioricet (acetaminophen butalbital and caffeine) for 3 days in a row for migraine..6 being the most..is it likely i will have withdrawals..have heard so much about them. scary!.

1 doctor answer2 doctors weighed in
Dr. Eric Weisman
Neurology 36 years experience
Caffeine withdrawal: headaches and barbiturate withdrawal seizures are possible. Also 6 doses of acetaminophen (Tylenol) may cause liver problems. The main ingredient (butalbital) is for tension headache not migraine by the way.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 18, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.